We define and study the global Okounkov moment cone of a projective spherical variety X, generalizing both the global Okounkov body and the moment body of X defined by Kaveh and Khovanskii. Under mild assumptions on X we show that the global Okounkov moment cone of X is rational polyhedral. As a consequence, also the global Okounkov body of X, with respect to a particular valuation, is rational polyhedral.

On global Okounkov bodies of spherical varieties / Pezzini, G; Seppanen, H. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - 29:4(2019), pp. 1031-1044.

On global Okounkov bodies of spherical varieties

Pezzini, G
;
2019

Abstract

We define and study the global Okounkov moment cone of a projective spherical variety X, generalizing both the global Okounkov body and the moment body of X defined by Kaveh and Khovanskii. Under mild assumptions on X we show that the global Okounkov moment cone of X is rational polyhedral. As a consequence, also the global Okounkov body of X, with respect to a particular valuation, is rational polyhedral.
File allegati a questo prodotto
File Dimensione Formato  
Pezzini_On-global-Okounkov_2019.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 141.86 kB
Formato Adobe PDF
141.86 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/1406284
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact